Alert archive / North Carolina / Flash Flood Warnings in 2025

Flash Flood Warning 33, NWS Blacksburg, VA

July 1, 2025Ashe County, Watauga County, Wilkes County, North Carolina

NWS Blacksburg, VA issued this flash flood warning at Jul 1, 2025, 8:42 PM EDT for Ashe County, Watauga County, Wilkes County, North Carolina. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 1, 2025, 8:42 PM EDT (00:42 UTC)
Expired
Jul 2, 2025, 2:00 AM EDT
In force
5 hr
Issued by
NWS Blacksburg, VA
Area
Storm-based polygon
Flood severity
None

Counties Ashe County, NC, Watauga County, NC, Wilkes County, NC

The radar

The Roanoke radar (KFCX), 146 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 00:00Z, 0.7 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 00:00Z on 2025-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 35 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 00:00Z on 2025-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -85 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
35 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
760 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-85 m²/s²
0-3 km storm-relative helicity
-44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

885 
WGUS51 KRNK 020042
FFWRNK
NCC009-189-193-020645-
/O.NEW.KRNK.FF.W.0033.250702T0042Z-250702T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Blacksburg VA
842 PM EDT Tue Jul 1 2025

The National Weather Service in Blacksburg has issued a

* Flash Flood Warning for...
  South Central Ashe County in northwestern North Carolina...
  Watauga County in northwestern North Carolina...
  Southwestern Wilkes County in northwestern North Carolina...

* Until 245 AM EDT Wednesday.

* At 842 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2.5 and 4 inches of 
  rain have fallen. Additional rainfall amounts up to 1 inch are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Boone...                           Wilkesboro...
  Blowing Rock...                    Deep Gap...
  Todd...                            Wilbar...
  Foscoe...

This includes the following streams and drainages...
  Elk Creek, Clear Branch, Cove Creek, Dutch Creek, Craborchard 
  Creek, Dugger Creek, Beaver Creek, Church Branch, Brushy Fork and 
  Darnell Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

When it is safe to do so, please send your reports of flooding, 
including mudslides or flooded roads, to the National Weather 
Service by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports 
and pictures can also be shared on the National Weather Service 
Blacksburg Facebook page and on X.

&&

LAT...LON 3615 8118 3604 8137 3604 8140 3605 8139
      3607 8141 3607 8144 3609 8146 3610 8152
      3612 8155 3611 8181 3615 8182 3630 8178
      3631 8119

FLASH FLOOD...RADAR INDICATED

$$

CB
3 follow-up statements
485 
WGUS71 KRNK 020150
FFSRNK

Flash Flood Statement
National Weather Service Blacksburg VA
950 PM EDT Tue Jul 1 2025

NCC009-189-193-020645-
/O.CON.KRNK.FF.W.0033.000000T0000Z-250702T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ashe NC-Watauga NC-Wilkes NC-
950 PM EDT Tue Jul 1 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 245 AM EDT WEDNESDAY 
FOR SOUTH CENTRAL ASHE, WATAUGA AND SOUTHWESTERN WILKES COUNTIES...

At 950 PM EDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 2.5 and 4 inches of rain have 
fallen. Additional rainfall amounts up to 0.5 inches are possible in 
the warned area. Flash flooding is ongoing or expected to begin 
shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Boone...                           Wilkesboro...
Blowing Rock...                    Deep Gap...
Todd...                            Wilbar...
Foscoe...

This includes the following streams and drainages...
  Elk Creek, Clear Branch, Cove Creek, Dutch Creek, Craborchard 
  Creek, Dugger Creek, Beaver Creek, Church Branch, Brushy Fork and 
  Darnell Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

When it is safe to do so, please send your reports of flooding, 
including mudslides or flooded roads, to the National Weather 
Service by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports 
and pictures can also be shared on the National Weather Service 
Blacksburg Facebook page and on X.

&&

LAT...LON 3615 8118 3604 8137 3604 8140 3605 8139
      3607 8141 3607 8144 3609 8146 3610 8152
      3612 8155 3611 8181 3615 8182 3630 8178
      3631 8119

FLASH FLOOD...RADAR INDICATED

$$

CB
406 
WGUS71 KRNK 020349
FFSRNK

Flash Flood Statement
National Weather Service Blacksburg VA
1149 PM EDT Tue Jul 1 2025

NCC009-189-193-020645-
/O.CON.KRNK.FF.W.0033.000000T0000Z-250702T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ashe NC-Watauga NC-Wilkes NC-
1149 PM EDT Tue Jul 1 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 245 AM EDT WEDNESDAY 
FOR SOUTH CENTRAL ASHE, WATAUGA AND SOUTHWESTERN WILKES COUNTIES...

At 1149 PM EDT, Doppler radar indicated that heavy rain has exited 
the area, leaving only intermittent light rainfall. However, a 
threat of flooding remains due to between 2.5 and 4 inches of rain 
that fell earlier this evening, especially in small creeks and 
streams that remain swollen and swift-flowing.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Boone...                           Wilkesboro...
Blowing Rock...                    Deep Gap...
Todd...                            Wilbar...
Foscoe...

This includes the following streams and drainages...
  Darnell Creek, Dutch Creek, Cove Creek, Church Branch, Dugger 
  Creek, Beaver Creek, Brushy Fork, Craborchard Creek, Elk Creek and 
  Clear Branch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Be 
especially cautious at night when it is harder to recognize the 
dangers of flooding.

When it is safe to do so, please send your reports of flooding, 
including mudslides or flooded roads, to the National Weather 
Service by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports 
and pictures can also be shared on the National Weather Service 
Blacksburg Facebook page and on X.

&&

LAT...LON 3615 8118 3604 8137 3604 8140 3605 8139
      3607 8141 3607 8144 3609 8146 3610 8152
      3612 8155 3611 8181 3615 8182 3630 8178
      3631 8119

FLASH FLOOD...RADAR INDICATED

$$

16
669 
WGUS71 KRNK 020600
FFSRNK

Flash Flood Statement
National Weather Service Blacksburg VA
200 AM EDT Wed Jul 2 2025

NCC009-189-193-020610-
/O.CAN.KRNK.FF.W.0033.000000T0000Z-250702T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ashe NC-Watauga NC-Wilkes NC-
200 AM EDT Wed Jul 2 2025

...FLASH FLOOD WARNING IS CANCELLED FOR SOUTH CENTRAL ASHE, WATAUGA 
AND SOUTHWESTERN WILKES COUNTIES...

Flood waters have receded. The heavy rain has ended. Flooding is no 
longer expected to pose a threat. Please continue to heed remaining 
road closures.

&&

LAT...LON 3615 8118 3604 8137 3604 8140 3605 8139
      3607 8141 3607 8144 3609 8146 3610 8152
      3612 8155 3611 8181 3615 8182 3630 8178
      3631 8119

$$

16

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this flash flood warning went out at Jul 1, 2:57 PM EDT, 5 hours 45 minutes earlier.

Area forecast discussion, Jul 1, 2:57 PM EDT, 5 hours 45 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
257 PM EDT Tue Jul 1 2025

.SYNOPSIS...
A cold front extends from western Pennsylvania to central
Tennessee. This front will move east triggering numerous
showers and thunderstorms across the Mid-Atlantic states.
Storms may contain torrential downpours and gusty winds.
Slightly cooler and less humid air will move into the region by
Thursday, followed by a seasonally warm but pleasant holiday
weekend. No rain is expected over the 4th of July weekend, but
it looks like the typical summertime daily afternoon
thunderstorm pattern returns for next week.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
As of 215 PM EDT Tuesday...

Key Message:

1) Severe thunderstorm watch #481 valid until 9PM from
Bedford,Lynchburg,Appomattox northward into NoVA.

2) Numerous coverage of storms through this evening. Some will
be strong to severe with wind and torrential downpours.

3) Wednesday will be a transition day with lingering showers
and potential for a few storms, but drier air will be moving in
from the northwest.

Water-vapor imagery this afternoon indicates an upper trough
moving east across the Great Lakes/lower OH Valley. This feature
will cross the Appalachians this evening...preceded by an
abundance of moisture and dynamic lift. In the low levels, a
cold front analyzed over the southern Great Lakes into the lower
OH Valley/Mid South will gradually progress east/southeast
crossing our forecast area tonight.

Convective allowing models indicate prolific development of
prefrontal showers and storms through this evening. Best shear
will stay north of us where storms will be more organized, but
an abundance of low level moisture will support robust deep
convection even into the southern Appalachians where strong to
severe storms are also possible, but more pulsey in nature.
All storm modes will support potential for damaging winds,
torrential downpours of rain, and lightning.

The front enters the mountains this evening, then slows as it
crosses the mountains and then drifts to the coast Wednesday.
This will result in lingering showers through the overnight with
some potential for storm redevelopment Wednesday afternoon mainly
along and east of the Blue Ride. Dry air aloft should gradually
advect into the area during the day, so expect activity to
diminish fairly quickly Wednesday evening.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
As of 200 PM EDT Tuesday...

Key Message:

1) Surface pressure system to bring clear and warm conditions

The latter half of the week is expected to be warm but relatively
pleasant in comparison to the recent weather pattern of daily
afternoon thunderstorms. A surface high pressure will move in from
central CONUS and bring in a period of sunny skies. An upper level
ridge will also build and temperatures will increase with region
wide highs in the 80s. Highest temperatures, as expected, will be in
the Piedmont regions with temperatures reaching close to 90F.
Dewpoints will be a little lower in the 60s so the air will feel a
little drier as well. Overall, good outdoor weather conditions for
Fourth of July celebrations.

&&

.LONG TERM /SATURDAY THROUGH MONDAY/...
As of 200 PM EDT Tuesday...

Key Message:

1) Hot weather to return next week

A piece of the surface high pressure system passing through the
weekend will remain over the Mid-Atlantic but will gradually
diminish in strength by early next week. Broad ridging may also
remain in place with 590dam heights to bring hot temperatures
back into the area. High temperatures are projected to be up to
the mid- 90s for the Piedmont and Southside VA. A cold front
looks to arrive early next week, but there is a lot of model
disagreement on its exact timing, its impact to the region, and
what follows next.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
As of 215 PM EDT Tuesday...

Unsettled weather likely this afternoon and evening as a cold
front crosses the the region preceded and accompanied by
numerous to widespread showers and thunderstorms.

Showers and storms will likely impact most if not all taf sites
during the afternoon, leading to sub-VFR flight conditions at
times. Some storms could produce gusty winds of 25-35 knots but
most of the time winds will be southwest to west under 15kts.
Showers/storms will be decreasing overnight with potential for
IFR to LIFR cigs with MVFR to IFR vsbys. Confidence is low on
how low cigs will go but higher confidence on sub-VFR conditions
after midnight local time.

EXTENDED AVIATION OUTLOOK...

Passage of a cold front will bring bring drier conditions back
to the region for Wednesday and Thursday. VFR conditions are
expected outside of morning valley fog Wednesday through next
weekend, with only isolated chances for showers and
thunderstorms expected late in the week.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...None.
NC...None.
WV...None.

&&

SYNOPSIS...PM
NEAR TERM...PM
SHORT TERM...CG
LONG TERM...CG
AVIATION...PM
Hazardous weather outlook, Jul 1, 4:08 AM EDT, 16 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Blacksburg VA
408 AM EDT Tue Jul 1 2025

NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059-
WVZ042>044-507-508-020815-
Ashe-Alleghany NC-Surry-Stokes-Rockingham-Caswell-Watauga-Wilkes-
Yadkin-Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Montgomery-Grayson-
Carroll-Floyd-Craig-Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge-
Patrick-Franklin-Bedford-Amherst-Henry-Pittsylvania-Campbell-
Appomattox-Buckingham-Halifax-Charlotte-Mercer-Summers-Monroe-
Eastern Greenbrier-Western Greenbrier-
408 AM EDT Tue Jul 1 2025

This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina, central Virginia, south central Virginia,
southwest Virginia, west central Virginia and southeast West
Virginia.

.DAY ONE...Today and tonight.

Scattered to numerous thunderstorms are expected this afternoon and
evening, with strong to severe wind gusts and localized flooding the
primary hazards.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are requested to report flooding, hail of any size,
as well as any damage caused by thunderstorm winds in their area.

In the hours before

Special weather statement, Jul 1, 7:52 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
752 PM EDT Tue Jul 1 2025

VAZ044-045-020015-
Campbell VA-Pittsylvania VA-
752 PM EDT Tue Jul 1 2025

...STRONG THUNDERSTORMS WILL IMPACT
SOUTHWESTERN CAMPBELL AND NORTHEASTERN PITTSYLVANIA COUNTIES THROUGH
815 PM EDT...

At 752 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms near Hurt, moving northeast at 20 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Altavista...
Hurt...
Evington...
Mt Airy...
Hodges...
Leesville...
and Long Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central Virginia.

&&

LAT...LON 3704 7902 3706 7909 3696 7912 3689 7920
      3708 7943 3714 7939 3728 7923 3706 7899
TIME...MOT...LOC 2352Z 231DEG 18KT 3706 7934

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

SH
Special weather statement, Jul 1, 8:08 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
808 PM EDT Tue Jul 1 2025

VAZ034-020045-
Bedford VA-
808 PM EDT Tue Jul 1 2025

...A STRONG THUNDERSTORM WILL IMPACT
CENTRAL BEDFORD COUNTY THROUGH 845 PM EDT...

At 808 PM EDT, Doppler radar was tracking a strong thunderstorm near
Chamblissburg, or 7 miles east of Stewartsville, moving east at 30
mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Bedford...
Moneta...
Thaxton...
Goodview...
Chamblissburg...
and Goode.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central Virginia.

&&

LAT...LON 3721 7934 3719 7936 3717 7971 3719 7972
      3719 7974 3735 7979 3748 7938
TIME...MOT...LOC 0008Z 255DEG 26KT 3728 7967

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

SH
Local storm report, Jul 1, 8:12 PM EDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service Blacksburg VA
812 PM EDT Tue Jul 1 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     Flash Flood      5 NNW Ashland           36.49N 81.70W
07/01/2025                   Ashe               NC   911 Call Center

            Road is washed out near the intersection of
            Big Laurel Road and Rash School Road in Ashe
            County.

&&

JCB
Special weather statement, Jul 1, 8:26 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
826 PM EDT Tue Jul 1 2025

VAZ059-020100-
Charlotte VA-
826 PM EDT Tue Jul 1 2025

...A STRONG THUNDERSTORM WILL IMPACT
CHARLOTTE COUNTY THROUGH 900 PM EDT...

At 826 PM EDT, Doppler radar was tracking a strong thunderstorm near
Saxe, or 7 miles southwest of Charlotte Court House, moving east at
25 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Keysville...
Charlotte Court House...
Phenix...
Drakes Branch...
Madisonville...
Abilene...
and Cullen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central Virginia.

&&

LAT...LON 3687 7851 3687 7869 3692 7875 3694 7873
      3700 7874 3701 7876 3699 7875 3698 7877
      3695 7878 3699 7881 3723 7869 3719 7868
      3719 7864 3717 7864 3714 7859 3715 7855
      3713 7851 3709 7848 3708 7844
TIME...MOT...LOC 0026Z 248DEG 21KT 3697 7871

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

SH
Local storm report, Jul 1, 8:32 PM EDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Blacksburg VA
832 PM EDT Tue Jul 1 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0754 PM     Tstm Wnd Dmg     1 SSE Blairs            36.67N 79.38W
07/01/2025                   Pittsylvania       VA   911 Call Center

            Tree down partially blocking Blairmont Drive
            near Finch Drive. Time estimated from radar.

&&

VFJ
Local storm report, Jul 1, 8:36 PM EDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Blacksburg VA
836 PM EDT Tue Jul 1 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     Tstm Wnd Dmg     3 W Ronceverte          37.76N 80.53W
07/01/2025                   Greenbrier         WV   911 Call Center

            Tree down in the 6500 block of Highland
            Trail. Time estimated from radar.

&&

VFJ

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 8:07 PM EDTFlash Flood WarningRNKAshe6 hr
Jul 1, 8:53 PM EDTSpecial Weather StatementRNKCaswell37 min
Jul 1, 9:55 PM EDTSpecial Weather StatementRNKYadkin35 min
Jul 1, 10:38 PM EDTSpecial Weather StatementRNKStokes37 min
Jul 1, 11:44 PM EDTSpecial Weather StatementRNKCaswell31 min

Nearby

Flash Flood Warnings in North Carolina, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.